# SDR CVGA2019071900000

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N177HN
- Make and model: Cessna 525B
- Aircraft serial: 525B0357
- Aircraft time: 2,005 hours, 1,585 cycles
- Engine: Wilint FJ443A
- Engine time: 2,005 hours, 1,585 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 67000200
- Part serial: 141748
- Condition: Flamed Out
- Part time: 2,005 hours, 1,585 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS AT FL430 WHEN ATC ASSIGNED FL250 WITH A REQUEST FOR A GOOD RATE. DURING DESCENT A GEN FAIL LIGHT ILLUMINATED FOLLOWED BY ADDITIONAL FAILURE LIGHTS INDICATING AN ENGINE FAILURE. CREW ACCOMPLISHED APPLICABLE QRH DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO PHL. CREW VERIFIED N2 ROTATION, ACCOMPLISHED IN FLIGHT RESTART PROCEDURE. NO ABNORMALITIES NOTED, MADE PRECAUTIONARY DECISION TO CONTINUE TO PHL. REMAINDER OF FLIGHT WAS UNEVENTFUL.
